question-icon

What causes persistent exhaustion in a 19 year old teenager?

default
Posted on Mon, 25 Jul 2016
Question: My 19 yr old college student daughter suffers from a great deal of exhaustion and all her blood tests keep coming back normal.
she has a healthly lifestyle and does not drink alcohol or any drugs. We can't seem to get any answers.
doctor
Answered by Dr. Muhammad Sareer Khalil (1 hour later)
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern

If the investigations are not significant regarding anemia, metabolic issues or any pulmonary and cardiac cause then its unlikely to be a serious cause.

One possible solution that can be employed empirically is correction of water soluble vitamins and other minerals / trace elements. A month course of multivitamins such as theragran ultra can be advised. Arcalian (sulbutiamine) is also used for treating exhaustion / fatigue of unknown origin.

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2906 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes persistent exhaustion in a 19 year old teenager?

Brief Answer: Explained Detailed Answer: Hello and Welcome I appreciate your concern If the investigations are not significant regarding anemia, metabolic issues or any pulmonary and cardiac cause then its unlikely to be a serious cause. One possible solution that can be employed empirically is correction of water soluble vitamins and other minerals / trace elements. A month course of multivitamins such as theragran ultra can be advised. Arcalian (sulbutiamine) is also used for treating exhaustion / fatigue of unknown origin. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil